# SDR SWAA2024071602255

- Difficulty date: June 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) 2024-393235<[01] REPLACED PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) IAW B737-700 DWG 33500007 REV. 2.;[02] CORRECTED STEP 1 REPLACED PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) IAW B737-700 AMM-33-51-15-400-802;[03] REPLACED PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) IAW B737-700 AMM-33-51-15-400-802
